# SDR UIEA200700394

- Difficulty date: September 26, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 115,322 hours, 21,440 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SURFACE CORROSION EVIDENT AROUND FASTENER HEAD FROM SIDE OF BODY TO WS 528 BETWEEN MID SPAR AND REAR SPAR.  CORROSION REMOVED AND REPROTECTED IAW SRM 51-10-01 AND 51-10-02.
